# SDR AU000375

- Difficulty date: February 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 222U
- Engine: Lyc LTS101750C1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Spacer
- Part number: 222012724103
- Condition: Corroded
- Location: Tail Rotor Contr
- Component: Tail Rotor Contr, Bell
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR PITCH CHANGE MECHANISM SPACER SEVERELY CORRODED.  A PIECE OF THE SPACER HAD FLAKED OFF AND JAMMED THE SPLINE PLATE PN 222-012-725-001 ON THE OUTPUT SHAFT SPLINES.
